Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 77, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 18, 2017, 7:01 PM CDT for 4 counties in Texas. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 7:01 PM CDT (00:01 UTC)
- Expired
- May 18, 2017, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Brown County, TX, Callahan County, TX, Coleman County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 53 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:04 PM CDT | HAIL 1 | Cross Cut, TX | QUARTER SIZE HAIL WAS REPORTED. |
| May 18, 7:11 PM CDT | HAIL 1.75 | Cross Plains, TX | |
| May 18, 7:14 PM CDT | FUNNEL CLOUD | Cross Cut, TX | SPOTTER REPORT RELAYED TO S.O. |
| May 18, 7:16 PM CDT | HAIL 1.75 | Cross Plains, TX | |
| May 18, 7:27 PM CDT | HAIL 1 | Cross Cut, TX | QUARTER SIZE HAIL WAS REPORTED. |
| May 18, 7:39 PM CDT | TSTM WND DMG | 3 S Cross Cut, TX | POWER LINES AND POWER POLES WERE BLOWN DOWN. |
| May 18, 7:39 PM CDT | TSTM WND DMG | 3 S Cross Cut, TX | POWER LINES AND POWER POLES WERE BLOWN DOWN. LARGE TREES ALSO DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 1:55 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1519 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.4
The text
As transmitted.
389
WUUS54 KSJT 190001
SVRSJT
TXC049-059-083-441-190045-
/O.NEW.KSJT.SV.W.0077.170519T0001Z-170519T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
701 PM CDT THU MAY 18 2017
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Southern Callahan County in west central Texas...
Northwestern Brown County in west central Texas...
Northern Coleman County in west central Texas...
Southeastern Taylor County in west central Texas...
* Until 745 PM CDT
* At 701 PM CDT, severe thunderstorms were located along a line
extending from near Cross Plains to near Burkett to near Oplin,
moving northeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Burkett around 705 PM CDT.
Cross Cut around 710 PM CDT.
Cross Plains around 720 PM CDT.
Other locations impacted by these severe thunderstorms include
Goldsboro, Echo, Us-283 Near The Coleman-
Callahan County Line, Lake Coleman and The Intersection Of US-
283 And Highway 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for west central
Texas.
LAT...LON 3191 9898 3191 9928 3201 9971 3208 9971
3209 9973 3232 9956 3225 9912 3208 9912
3208 9893 3205 9891
TIME...MOT...LOC 0001Z 231DEG 26KT 3210 9909 3203 9926 3209 9963
HAIL...1.75IN
WIND...60MPH
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:57 PM CDT, 4 minutes earlier.
Area forecast discussion, May 18, 6:57 PM CDT, 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service San Angelo TX 657 PM CDT Thu May 18 2017 .AVIATION... /00Z TAFS/ Scattered thunderstorms continue to develop this evening across the area east of a Haskell to Ballinger line. While the possibility of convective redevelopment cannot be ruled out tonight, uncertainty in placement precludes an inclusion of TSRA at our TAF sites at this time. Carrying VCTS at KABI and KSJT until 02Z, and will closely monitor radar trends and update if needed. VFR conditions are expected through early tonight. Low cloud development/expansion to the north-northwest is expected overnight with MVFR ceilings. Our southern terminals will be affected shortly after 06Z, and KABI and KSJT should be affected by 09Z. Low cloud cover should persist through Friday morning, and ceilings should gradually climb above 3000 feet between 1 PM and 3 PM Friday. Isolated to scattered thunderstorm development will be possible after 3 PM Friday. South-southeast winds will continue through the next 24 hours. && .PREV DISCUSSION... /issued 341 PM CDT Thu May 18 2017/ SHORT TERM... (Tonight and Friday) A conditional forecast for severe weather tonight. Strong instability was present with MUCAPES up to 4000 J/KG and 0-6KM shear of 45 KTS. Afternoon storms have been to the north of West Central Texas this afternoon...as surface convergence has been weak earlier this afternoon. However low level convergence has significantly increased from Sweetwater to Haskell...where isolated storms were beginning to develop. If a storm does develop, it could become severe very quickly with no cap in place. A tornado watch is in effect for all but the southern tier of West Central Texas until 10 PM. The better chance of storms may come in after midnight as the upper low over Utah moves into N. New Mexico, with shortwave rounding it. Could see some severe weather given the instability, but don't expect an organized severe weather event. Friday, the severe weather outlook day 2 again has a slight risk/enhanced risk of severe thunderstorms as dryline will be along San Angelo CWA western boundary...from IRAAN to Sweetwater and Roby. Instabilities will still be high again, with a stronger upper shortwave moving through in the afternoon...and severe storms will again be possible along and east of the dryline. LONG TERM... (Friday night through next Thursday) As another upper low moves out of the Central Rockies and over the Southern Plains, a cold front will be pushed into West Central Texas Friday night. From Friday night through Sunday morning, the best chance of showers and thunderstorms will be over our southeastern counties. Showers and thunderstorms will generally be south of I-20 Sunday and Sunday night. Most of the forecast area will have a chance of precipitation Monday through Tuesday night as the next cold front pushes south through the forecast area. High pressure will build over the area on Wednesday bringing dry weather to the forecast area. A return of southeast winds will bring warmer temperatures with afternoon highs in the upper 80s by Thursday. && .PRELIMINARY POINT TEMPS/POPS... Abilene 69 84 60 76 / 40 50 60 40 San Angelo 70 87 64 78 / 40 40 60 60 Junction 71 85 67 81 / 30 40 40 60 Brownwood 70 83 65 76 / 40 40 70 60 Sweetwater 67 87 58 76 / 40 30 50 20 Ozona 69 88 64 79 / 30 40 40 60 && .SJT WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 18, 3:48 PM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 348 PM CDT Thu May 18 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-192100- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 348 PM CDT Thu May 18 2017 This Hazardous Weather Outlook is for portions of west central Texas. Isolated to scattered thunderstorms to develop this afternoon and evening across much of West Central Texas. Some storms will become severe and significant severe weather is possible, including very large hail, isolated tornadoes, damaging winds and deadly lightning. The best potential for severe weather will be along and north of a Mertzon to San Angelo to Brownwood line. .DAY ONE...This Afternoon and Tonight .DAYS TWO THROUGH SEVEN...Friday through Wednesday The risk for severe weather will continue Friday across the area. The main hazards will be large hail and damaging winds. Saturday and Sunday...strong to severe storms are possible, mainly along the Interstate 10 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation has been activated this afternoon and will likely be needed Friday afternoon.
In the hours before
Local storm report, May 18, 5:30 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
530 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL CLYDE 32.40N 99.50W
05/18/2017 E1.00 INCH CALLAHAN TX PUBLIC
HAIL UP TO QUARTER SIZE WAS REPORTED.
&&
EVENT NUMBER SJT1700072
19Local storm report, May 18, 5:36 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
536 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 7 N COLEMAN 31.93N 99.43W
05/18/2017 E2.50 INCH COLEMAN TX STORM CHASER
HAIL ALSO TOOK OUT WINDSHIELD
&&
EVENT NUMBER SJT1700073
MKDLocal storm report, May 18, 5:45 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
545 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 20 N COLEMAN 32.12N 99.43W
05/18/2017 E1.75 INCH CALLAHAN TX TRAINED SPOTTER
GOLBALL SIZE HAIL WAS REPORTED ON THE SOUTH SIDE OF
LAKE COLEMAN.
&&
EVENT NUMBER SJT1700074
19Local storm report, May 18, 6:01 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
601 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 20 N COLEMAN 32.12N 99.43W
05/18/2017 CALLAHAN TX TRAINED SPOTTER
WIND DAMAGE WAS REPORTED TO CARPORTS AND CANOPIES OF
RESIDENCES AT LAKE COLEMAN. ROOF SHINGLE DAMAGE WAS ALSO
REPORTED.
&&
EVENT NUMBER SJT1700075
19Local storm report, May 18, 6:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 6 NE SILVER VALLEY 32.02N 99.48W
05/18/2017 COLEMAN TX TRAINED SPOTTER
WIND DAMAGE WAS REPORTED TO CARPORTS AND CANOPIES OF
RESIDENCES AT LAKE COLEMAN. ROOF SHINGLE DAMAGE WAS ALSO
REPORTED.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER SJT1700075
MKDLocal storm report, May 18, 6:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
659 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 6 NE SILVER VALLEY 32.02N 99.48W
05/18/2017 E1.75 INCH COLEMAN TX TRAINED SPOTTER
GOLBALL SIZE HAIL WAS REPORTED ON THE SOUTH SIDE OF
LAKE COLEMAN.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER SJT1700074
MKDThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:21 PM CDT | Tornado Warning | SJT | Brown | 39 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 45 min |
| May 18, 7:59 PM CDT | Tornado Warning | SJT | Brown | 31 min |
| May 18, 8:15 PM CDT | Tornado Warning | SJT | Brown | 45 min |
| May 18, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 18, 8:37 PM CDT | Tornado Warning | SJT | Brown | 38 min |
| May 18, 8:51 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 5 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 28 min |
| May 18, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 46 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 45 min |
| May 18, 11:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 41 min |
| May 19, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 60 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SJT | Callahan | 54 min |
| May 19, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 49 min |
| May 19, 1:18 AM CDT | Special Weather Statement | SJT | Callahan | 57 min |
| May 19, 2:36 AM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 19, 2:57 AM CDT | Special Weather Statement | SJT | Nolan | 63 min |
| May 19, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 55 min |
| May 19, 3:59 AM CDT | Special Weather Statement | SJT | Fisher | 61 min |
| May 19, 4:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 49 min |
| May 19, 4:17 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| May 19, 4:40 AM CDT | Flash Flood Warning | SJT | Nolan | 3 hr |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 62 min |
| May 19, 5:03 AM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 19, 5:47 AM CDT | Special Weather Statement | SJT | Jones, Shackelford | 58 min |
| May 19, 5:49 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 19, 6:16 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 119 min |
| May 19, 6:22 AM CDT | Special Weather Statement | SJT | Shackelford | 53 min |
| May 19, 6:34 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 26 min |
| May 19, 6:48 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 19, 7:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| May 19, 8:04 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 41 min |
| May 19, 8:44 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| May 19, 9:20 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan | 3 hr |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 46 min |
| May 19, 9:35 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 40 min |
| May 19, 9:40 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 19, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 19, 10:21 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 39 min |
| May 19, 10:46 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 11:29 AM CDT | Special Weather Statement | SJT | Haskell, Jones | 46 min |
| May 19, 11:30 AM CDT | Areal Flood Warning | SJT | Fisher, Nolan | 6 hr |
| May 19, 11:34 AM CDT | Special Weather Statement | SJT | Sterling | 41 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 51 min |
| May 19, 12:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 59 min |
| May 19, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 12:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| May 19, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 51 min |
| May 19, 12:59 PM CDT | Special Weather Statement | SJT | Coke | 31 min |
| May 19, 1:17 PM CDT | Tornado Warning | SJT | Jones, Taylor | 28 min |
| May 19, 1:32 PM CDT | Special Weather Statement | SJT | Coke | 28 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 67 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| May 19, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 55 min |
| May 19, 3:24 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 36 min |
| May 19, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 19, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 45 min |
| May 19, 3:55 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 50 min |
| May 19, 4:04 PM CDT | Tornado Warning | SJT | Runnels | 26 min |
| May 19, 4:10 PM CDT | Special Weather Statement | SJT | Taylor | 50 min |
| May 19, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 19, 4:32 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 28 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 36 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 12 min |
| May 19, 4:51 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 48 min |
| May 19, 4:57 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 33 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 19, 5:07 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 49 min |
| May 19, 5:23 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 37 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 50 min |
| May 19, 5:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 50 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.